MathSciNet Relay Station
MathSciNet bibliographic data
MR778371 (87a:53102) 53C55 (14J10 32C10 32J25 53C25)
Kobayashi, Ryoichi Einstein-Kaehler metrics on open algebraic surfaces of general type. Tohoku Math. J. (2) 37 (1985), no. 1, 43–77.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement